# SDR DL72L954402

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV-2 CK, .125 INCH VISABLE CRACK EXTENDING FROM LOWER O/B RADIUS BLOCK AT VERTICAL STIFFENER STA 1183 LBL 8.  REPAIRED PER M/M 53-11-0 PAR 9.
